# SDR UPS01436859

- Difficulty date: September 17, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D, SHEAR TIE CRACKED, BETWEEN S-3R AND S-4R STA 1960. SHEAR TIE REPLACED PER SRM 51-10-01.
